# SDR VNAA202501210011

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERNAL FUSELAGE SKIN, SETTLEMENT AREA OF AVIONICS COMPARTMENT DOOR. (E/E).      WEAR ON INTERNAL FUSELAGE SKIN, SETTLEMENT AREA OF AVIONICS COMPARTMENT DOOR. (E/E). WAS REPAIRED PER REO 690-53-21-032 REV. ••
